Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 9, issue 5, 1990

On the inadmissibility of unbiased estimators pp. 381-384 Downloads
James O. Berger
Empirical bayes prediction for a compound poisson-multinomial process pp. 385-389 Downloads
Siddhartha R. Dalal, Jack C. Lee and Darius J. Sabavala
A relation between the Chernoff index and the Pitman efficacy pp. 391-395 Downloads
Stavros Kourouklis
Large deviations for some weakly dependent random processes pp. 397-401 Downloads
Robert M. Burton and Herold Dehling
The circle homogeneously covered by random walk on 2 pp. 403-407 Downloads
Peter Auer
Two sample rank tests under a random truncation model pp. 409-422 Downloads
Richard A. Johnson and Christopher H. Morrell
Smooth goodness of fit tests for categorised composite null hypotheses pp. 423-429 Downloads
J. C. W. Rayner and L. G. McAlevey
Dirichlet integrals and moments of gamma distribution order statistics pp. 431-437 Downloads
Milton Sobel and Martin Wells
U-statistics on winsorized and trimmed samples pp. 439-447 Downloads
Paul Janssen, Noël Veraverbeke and Robert Serfling
On a multiple correlation ratio pp. 449-451 Downloads
D. G. Kabe and A. K. Gupta
Multivariate distributions of order k on a generalized sequence pp. 453-463 Downloads
Andreas N. Philippou and Demetris L. Antzoulakos
A note on the limiting distribution of certain characteristic roots pp. 465-470 Downloads
Yasuo Amemiya

Volume 9, issue 4, 1990

Improving the hartley-David-Gumbel bound for the mean of extreme order statistics pp. 291-294 Downloads
N. Balakrishnan
A circle covering problem and DNA breakage pp. 295-298 Downloads
Lars Holst
A test for uniformity with unknown limits based on d'agostino's D pp. 299-304 Downloads
L. Baringhaus and N. Henze
A note on linnik's distribution pp. 305-306 Downloads
Luc Devroye
A counterexample to A.S. constructions pp. 307-309 Downloads
S. T. Rachev and L. Rüschendorf
The generalized logarithmic series distribution pp. 311-316 Downloads
B. G. Hansen and E. Willekens
A class of minimax estimators of the scale parameter of the uniform distribution pp. 317-321 Downloads
Andrew L. Rukhin, Lynn Kuo and Dipak K. Dey
A simple test for dispersive ordering pp. 323-325 Downloads
Emad-Eldin A. A. Aly
Best constant in the decoupling inequality for non-negative random variables pp. 327-329 Downloads
Pawel Hitczenko
Limit points of sample maxima pp. 331-336 Downloads
Allan Gut
Approximate power of portmanteau tests for time series pp. 337-341 Downloads
Francesco Battaglia
A note on ridge regression pp. 343-345 Downloads
J. S. Chawla
On the measures of multicollinearity in least squares regression pp. 347-355 Downloads
Song-Gui Wang, Siu-Keung Tse and Shein-Chung Chow
Existence and uniqueness of a Martingale problem in D+, I' pp. 357-359 Downloads
Raul Fierro
Lp nonuniform bounds for asymptotic normality of linear rank statistics pp. 361-365 Downloads
Tiee-Jian Wu
Robustness against unexpected dependence in the location model pp. 367-374 Downloads
Ruben H. Zamar
Robustified version of Stein's multivariate location estimation pp. 375-380 Downloads
Jana Jurecková and A. K. Md. Ehsanes Saleh

Volume 9, issue 3, 1990

A note on the almost sure central limit theorem pp. 201-205 Downloads
Michael T. Lacey and Walter Philipp
A local limit theorem for sums of dependent random variables pp. 207-213 Downloads
Mei Wang and Michael Woodroofe
A covariance inequality for coherent structures pp. 215-216 Downloads
Kumar Joag-Dev and Frank Proschan
Stochastic ordering for permutation symmetric distributions pp. 217-222 Downloads
Marco Scarsini and Moshe Shaked
Measure of information and contiguity pp. 223-228 Downloads
Madan Lal Puri and István Vincze
Rates of convergence of some estimators in a class of deconvolution problems pp. 229-235 Downloads
Leonard A. Stefanski
On the law of the logarithm for density estimators pp. 237-240 Downloads
Peter Hall
On the approximation of P--P and Q--Q plot processes by brownian bridges pp. 241-251 Downloads
Jan Beirlant and Paul Deheuvels
An asymptotic sufficiency property of observations related to the first hitting times of a diffusion pp. 253-258 Downloads
V. Genon-Catalot and C. Larédo
Model selection for least absolute deviations regression in small samples pp. 259-265 Downloads
Clifford Hurvich and Chih-Ling Tsai
Rate of convergence in the strong law of large numbers for U-statistics based on a multidimensionally indexed array of random variables pp. 267-272 Downloads
Tasos C. Christofides
Inequalities for noncentral chi-square distributions pp. 273-278 Downloads
Wilbert C. M. Kallenberg
Isotonic estimation in stochastic approximation pp. 279-287 Downloads
D. L. Hanson and Hari Mukerjee
Thomas Bayes: some clues to his education pp. 289-290 Downloads
A. I. Dale

Volume 9, issue 2, 1990

Testing regression function adequacy in nonlinear multiresponse models pp. 101-105 Downloads
James W. Neill and Shie-Shien Yang
A class of tests for homogeneity of quantiles under unequal right-censorship pp. 107-109 Downloads
S. Chakraborti
Density estimation with Haar series pp. 111-117 Downloads
Joachim Engel
An extension of Anderson's multiple decision procedure pp. 119-124 Downloads
Brendan McCabe
On order statistics in waiting time for runs in Markov chains pp. 125-127 Downloads
Dragan Banjevic
The performance of kernel density functions in kernel distribution function estimation pp. 129-132 Downloads
M. C. Jones
Improvements on strong uniform consistency of some known kernel estimates of a density and its derivatives pp. 133-140 Downloads
R. J. Karunamuni and K. L. Mehra
Circular balanced uniform repeated measurements designs, II pp. 141-143 Downloads
Kasra Afsarinejad
Some characterizations of distributions based on order statistics pp. 145-147 Downloads
V. Papathanasiou
A note on the asymptotic distribution of a statistic for testing stability of a correlation coefficient pp. 149-154 Downloads
D. L. Hawkins
Modified Bessel functions and their applications in probability and statistics pp. 155-161 Downloads
Christian Robert
On geometric distributions of order (k1,...,km) pp. 163-171 Downloads
K. D. Ling
On the asymptotic behavior of a class of nonparametric tests for a change-point problem pp. 173-177 Downloads
Yi-Ching Yao
Minimax sequential estimation plans for exponential-type processes pp. 179-185 Downloads
Ryszard Magiera
Some properties of adding a smoothing step to the EM algorithm pp. 187-193 Downloads
Douglas Nychka
Testing for and against an order restriction in mixed-effects models pp. 195-200 Downloads
Bahadur Singh and F. T. Wright

Volume 9, issue 1, 1990

On a recurrence relation for order statistics pp. 1-4 Downloads
Y. S. Sathe and U. J. Dixit
Sooner and later waiting time problems for Bernoulli trials: frequency and run quotas pp. 5-11 Downloads
M. Ebneshahrashoob and Milton Sobel
Estimation in two sample type II censoring models pp. 13-22 Downloads
K. G. Mehrotra, A. Schick and V. Susarla
A short note on optimal bandwidth selection for kernel estimators pp. 23-25 Downloads
Enno Mammen
Remark concerning data-dependent bandwidth choice in density estimation pp. 27-33 Downloads
Jan Mielniczuk
Toward a universal random number generator pp. 35-39 Downloads
George Marsaglia, Arif Zaman and Wai Wan Tsang
On the characterization of Pitman measure of nearness pp. 41-46 Downloads
Carl M. -S. Lee
Weak convergence of the remainder term in the Bahadur representation of extreme quantiles pp. 47-50 Downloads
Michael Falk
Median polish and a modified procedure pp. 51-57 Downloads
Shande Chen and David Farnsworth
On conditionally mixing processes pp. 59-65 Downloads
Ari Veijanen
Influence diagnostics for the Weibull model fit to censored data pp. 67-73 Downloads
Lisa A. Weissfeld and Helmut Schneider
Families of min-stable multivariate exponential and multivariate extreme value distributions pp. 75-81 Downloads
Harry Joe
inadmissibility of the maximum likelihood estimator of the inverse gaussian mean pp. 83-90 Downloads
H. K. Hsieh, R. M. Korwar and A. L. Rukhin
Full maximum likelihood analysis of structural equation models with polytomous variables pp. 91-97 Downloads
Sik-Yum Lee, Wai-Yin Poon and P. M. Bentler
Complete characterization of optimum weighing designs for estimating the total weight pp. 99-100 Downloads
Sanpei Kageyama
Page updated 2021-07-29